# SDR USAA2009060491391

- Difficulty date: June 1, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 23,634 hours, 14,832 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Module
- Part number: 87232329V03
- Part serial: 5168
- Condition: Faulty
- Location: Cockpit
- Part time: 23,634 hours, 14,832 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 1668 - CLT - CLT - ABORTED TAKEOFF - DURING TAKEOFF, WITH THRUST LEVER AT FLEX AT ABOUT 100 KNOTS, RECEIVED VERBAL COMMAND OF RETARD FIVE TIMES.  ABORTED TAKEOFF.  REMOVED AND REPLACED AIR DATA MODULE (ADM) 19FP8 PER MAINTENANCE MANUAL 34-11-17.  ALL TEST ARE GOOD.
